# SDR ABXA010566

- Difficulty date: October 29, 2001
- Submitted: November 1, 2001
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,430 hours, 58,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT EMERGENCY LIGHTS WERE INOPERATIVE. REPLACED THE EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC-9 AMM 33-53-02-4-0001. OPS CHECKED GOOD.
